Skip to site navigation Skip to main content
main content
  1. Home
  2. Marketplace
  3. Health & beauty
  4. Naturopathy
  5. Other

Description

Maxigesic Tablets provides relief from pain and fever through its novel combination of paracetamol and ibuprofen, and Maxiclear Nasal Spray, which provides relief of nasal congestion due to colds, influenza, sinusitis, and allergic rhinitis.

DIRECTIONS MAXIGESIC TABLETS:

Adults and children over 12 years: Take 1 or 2 tablets with a glass of water. Repeat dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.

MAXICLEAR NASAL SPRAY: Adults and children 12 years and over: 1 spray into each nostril every 8-10 hours, as required.

INGREDIENTS Maxigesic® Tablets: Paracetamol 500 mg and ibuprofen 150 mg.

Maxiclear® Nasal Spray: Xylometazoline - 138 micrograms per spray (1mg/ml).

WARNINGS

Do not use Maxigesic if you:

  • If you are allergic to ibuprofen, aspirin, paracetamol, or anti-inflammatory medicines.
  • Are pregnant or trying to become pregnant
  • In Children under 12 years of age. _ In the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure. -

If you get an allergic reaction, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not take Maxigesic:

  • If you have asthma.
  • If you are aged 65 years or over.
  • With other medicines containing paracetamol, ibuprofen, aspirin, or other anti-inflammatory medicines, or with medicines you are taking regularly.
  • If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief.

Contains lactose.

Maxiclear Nasal Spray:

Do not use in children under 12 years of age. Do not use for more than three days at a time unless advised by a doctor or pharmacist. If congestion persists, consult your doctor or pharmacist. Frequent or prolonged use may cause nasal congestion to recur or worsen. If you are pregnant or breastfeeding, check with your doctor or pharmacist before using this product. Contains benzalkonium chloride as preservative.

Details

Condition:
New

Shipping & pick-up options

Destination & description Price
North Island 3-4 days, Economy $6.99
Nationwide 3-6 days, Rural Standard $13.99
South Island 3-4 days, Economy $10.99
Shipping more than one itemNo extra charge
Pick-up available from Papakura, Auckland Free

Estimated delivery times in business days

Payment Options

Pay instantly by card, Ping balance or saved bank account.

What's Ping?

Other options

NZ Bank Deposit

Questions & Answers

No questions have been asked!

Maxigesic Cold & Flu Sinus & Pain Kit Kit

Closes: Sat 10th May, 1:57pm
2 days, 15 hours, 25 minutes

Buy Now

$17.99 (each)

6 available
Shipping from $6.99
Pick up available, Papakura, Auckland
Buyer Protection covers you up to $2,500 on this item when you pay with Ping or Afterpay if your item doesn't show up or isn't as described.
takanini_phcy profile image
takanini_phcy 99.1% positive feedback Seller located in Papakura, Auckland
Advertisement

About the store

takanini_phcy

99.1% positive feedback
in trade
Location
Papakura
Member since
Thursday, 1 September 2011
View Store

Maxigesic Cold & Flu Sinus & Pain Kit Kit

We are upgrading some of our systems
Learn more